Lybrate Mini logo
Lybrate for
Android icon App store icon
Ask FREE Question Ask FREE Question to Health Experts
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr Keyur Panchal's Neurology Centre

Neurologist Clinic

D-01, Gr.Floor, Sonal Link Residency, Bh.Balaji Wines, Mith Chowky Signal, Link Road, Malad(West) mumbai
1 Doctor · ₹1000
Book Appointment
Call Clinic
Dr Keyur Panchal's Neurology Centre Neurologist Clinic D-01, Gr.Floor, Sonal Link Residency, Bh.Balaji Wines, Mith Chowky Signal, Link Road, Malad(West) mumbai
1 Doctor · ₹1000
Book Appointment
Call Clinic
Report Issue
Get Help
Feed
Services

About

We will always attempt to answer your questions thoroughly, so that you never have to worry needlessly, and we will explain complicated things clearly and simply....more
We will always attempt to answer your questions thoroughly, so that you never have to worry needlessly, and we will explain complicated things clearly and simply.
More about Dr Keyur Panchal's Neurology Centre
Dr Keyur Panchal's Neurology Centre is known for housing experienced Neurologists. Dr. Keyur Panchal, a well-reputed Neurologist, practices in mumbai. Visit this medical health centre for Neurologists recommended by 96 patients.

Timings

MON, WED, FRI
09:00 PM - 10:00 PM

Location

D-01, Gr.Floor, Sonal Link Residency, Bh.Balaji Wines, Mith Chowky Signal, Link Road, Malad(West)
Malad West mumbai, Maharashtra - 400064
Get Directions

Doctor

Dr. Keyur Panchal

DM - Neurology, MD - General Medicine, MBBS
Neurologist
11 Years experience
1000 at clinic
Unavailable today
View All
View All

Services

View All Services

Submit Feedback

Submit a review for Dr Keyur Panchal's Neurology Centre

Your feedback matters!
Write a Review

Feed

I'm having shaking hands (tremors. I am having them for about 2 years now. Used to smoke and drink occasionally. I also take wheezing medication called asthalin (it's a inhaler. I also feel like I am losing my muscular strength. Please let me know the reason and medication.

DM - Neurology, MD - General Medicine, MBBS
Neurologist, Mumbai
It may be just a side effect of asthalin. Or underlying neurological disease. Consult a neurologist (if not available than physician) for d same. Need to undergo examination for proper guidance.
1 person found this helpful
Submit FeedbackFeedback
View All Feed

Near By Clinics